# SDR MDR04050

- Difficulty date: April 21, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N159AC
- Make and model: Skrsky CH54B
- Aircraft serial: 64084
- Engine: Pwa JFTD12A4A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: 642062363042
- Part serial: 00003
- Condition: Cracked
- Location: Rt Mgb
- Part time: 6,897 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE COURSE OF A POST FLIGHT INSPECTION, THE FIELD MAINTENANCE CREW DISCOVERED A CRACK IN THE RT MGB SUPPORT BEAM APPROXIMATELY STA 333.  SL 199 AND RBL 20.  THIS IS ON THE FORWARD TOP SIDE OF THE BEAM.  OVERALL CRACK LENGTH APPROXIMATELY 3 INCHES.  PROBABLE CAUSE IS UNKNOWN.  THE PART WILL BE EXAMINED.
